# SDR DHL2003802508

- Difficulty date: November 13, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 2 TRACK LUG WORN, STA 65.000.  CUT OUT DAMAGED SECTION OF TRACK NR 2 IAW SRM 53-2-3 PG 17 FIG 6D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLUG AND CHANNEL IAW SRM 51-3-0 PG 1.
